Computing Publications

Publications Home » Polynomial-Time Under-Approximati...

Polynomial-Time Under-Approximation of Winning Regions in Parity Games

Adam Antonik, Nathaniel Charlton, Michael Huth

Electronic Journal Article
Fourth Irish Conference on the Mathematical Foundations of Computer Science and Information Technology (MFCSIT 2006)
January, 2009
Electronic Notes in Theoretical Computer Science
Volume 225
ISSN 1469-4174
DOI 10.1016/j.entcs.2008.12.070
PDF of full publication (690 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

This is a preliminary version of an article that appeared in Electronic Notes in Theoretical Computer Science 225: 115-139, 2 January 2009.

Conditions for downloading publications from this site. built & maintained by Ashok Argent-Katwala.